LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Nervous System Gone Wacky

 - UBBFriend: Email this page to someone!    
Author Topic: Nervous System Gone Wacky
saved10
LymeNet Contributor
Member # 18413

Icon 1 posted      Profile for saved10     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have a PICC Line and I'm on Rocephin 5 days a week. This is my seventh week.

My whole system has gone wacky, shacking, Neck hurts, back hurts, tremors, just hurting all over!!! Want to crawl in a hole!!!

I see my LLMD next Friday. Going to ask to be put on Neurontin, to calm my system down.

Is that a good suggestion? [confused]

Posts: 200 | From Nevada | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
hopeforhealth
LymeNet Contributor
Member # 23673

Icon 1 posted      Profile for hopeforhealth     Send New Private Message       Edit/Delete Post   Reply With Quote 
Do you think it is from the Lyme or from the meds??? I have all the same issues as you
Posts: 199 | From Niagara Falls | Registered: Dec 2009  |  IP: Logged | Report this post to a Moderator
saved10
LymeNet Contributor
Member # 18413

Icon 1 posted      Profile for saved10     Send New Private Message       Edit/Delete Post   Reply With Quote 
Well everything went wacky after I started the IV, I'm assuming it's a hex, the Lyme is ticked off...no pund intended [Smile]
Posts: 200 | From Nevada | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
Shahbah
LymeNet Contributor
Member # 28735

Icon 1 posted      Profile for Shahbah     Send New Private Message       Edit/Delete Post   Reply With Quote 
yeah, this is from the inflammation created by treatment... Hope it lowers soon. Meanwhile, don't forget your anti inflammatory sups.
Posts: 723 | From Montreal | Registered: Oct 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.